# SDR IPXA12571500

- Difficulty date: January 28, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101629
- Condition: Dented
- Location: Bs 1500 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, BS 1500 FRAME FLANGE AT STR 26L IS DENTED.  REPAIRED IAW SRM 53-00-07-2R, REPAIR 5, DETAIL 1.
